Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Is swelling over elbow and rash on cheek due to flare-up of psoriatric arthritis?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
My husband has had a flare-up of his psoriatric arthritis -- swollen left elbow -- that seems to be past the critical point, but the rash on one side of his cheek next to his nose has gotten worse, and today both cheeks are flushed bright red and swollen. Is this also psoriatric arthritis? I want him to see his RA doctor, Dr. XXXXXXX ASAP, but maybe he needs some immediate treatment? His forehead is also hot and blushed red, the skin is tight on the side of his face where he normally gets a little rash. IS this a continuing flareup of the psoriatic arthritis or something else? Can he wait to see the doctor or should I get hi to an ER?
Posted Mon, 24 Mar 2014 in Lupus
Answered by Dr. Alokkalyani 1 hour later
Brief Answer: no Detailed Answer: Hi, I m dr Alok, please to answer your health related query today Well, it is unusual that psoriasis appears at cheek and presented as you described. But still it is possible. Swelling over elbow is due to flare of disease. Was he investigated for lupus? Is he suffering from any other disease I think you need to see a rheumatologist as soon as possible. Regards Dr Alok
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor